# SDR CALA0200327

- Difficulty date: June 6, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- Aircraft time: 58,548 hours, 36,739 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Deformed
- Location: R/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R/H WING LEADING EDGE RIB DEFORMED INBOARD OF #4 SLAT TRACK(4TH RIB I/B). THE RIB WAS REMOVED AND REPLACED IAW SRM 51-30-2.
